# SDR USAA011346

- Difficulty date: October 10, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 53,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH EXISTING DOUBLER 5 INCHES BY 4 INCHES, STATION 1750 BETWEEN S13R AND S12R.  FLUSH SKIN REPAIR.  (M)
